# SDR TSAA202510020001

- Difficulty date: September 8, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,486 hours, 55,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CHECK FOUND CRACK IN FUSELAGE AFT OF THE AFT CARGO DOOR.  CRACK MEASURES AT 2 1/8 WIDE AFT OF BS 868 ALONG STR 24
